# SDR HALA201312250181

- Difficulty date: December 25, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 81,407 hours, 33,413 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL QTY INDICATION STATUS MESSAGE CENTER TANK FUEL & TOTALIZER ON OVERHEAD ARE BLANK.  R & R FQIS PROCESSOR IAW AMM 28-41-08 CONDITION SAME. FQIS BITE FAULT CODE 71.  ACCOMPLISHED LT AUX TANK INSULATION RESISTANCE TEST AMM 28-41-00.  FOUND LT AUX BUSSING PLUG BAD.  R & R LT AUX BUSSING PLUG IAW AMM 28-41-09.  GROUND  OPS CHECK GOOD.  NO FAULTS.  BITE CHECK AND RESET COMPLETED ON FQIS, ALL PASSED.  
ORIGINAL FQIS REINSTALLED DUE NEW FQIS UNABLE TO REST AND A4 FAULT,  INSTALLED IAW AMM 28-41-08. OK FOR FURTHER SERVICE.
